MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TANDEM XL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TANDEM XL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00535700
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tandem xl was delivered to the customer.According to the complainant, during delivery of the product a hairline was found inside the pouch.There was no procedure involved and the device was not used in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 2944 captures the reportable event of foreign material present in the device.Block h10: the returned tandem xl was analyzed, and a visual evaluation noted that a hair was found inside the sealed pouch.No other issues with the device were noted.The reported event was confirmed.During visual assessment it was found a hair inside of the sealed pouch.Therefore, it was concluded based on the information available and the analysis performed to the returned device that the investigation conclusion code for this complaint will be documented as manufacturing deficiency due to problems traced to the manufacturing process.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.An investigation to address this issue has been completed.A labeling review was performed and, from the information available, this device was used per the directions for use (dfu) / product label.

Brand Name
TANDEM XL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10141310
Report Number3005099803-2020-02181
Device Sequence Number2561131
Product Code ODD
UDI-Device Identifier08714729146636
UDI-Public08714729146636
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model NumberM00535700
Device Catalogue Number3570
Device Lot Number0025186292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1